# SDR USAAF99055

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Nr 2 Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1999 - STRONG OIL BURNING ODOR DETECTED DURING TAKEOFF AND CLIMB-OUT.  ODOR WENT AWAY ONCE THE NR 2 PACK WAS TURNED OFF.  MAINTENANCE OPS CHECKED NR 2 PACK FOR OIL ODOR, BUT DID NOT DETECT ANY ODOR.  PACK OK FOR SERVICE.  (X)
